# SDR 0602733216

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 48,579 hours, 21,589 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, HYDRAULIC YELLOW RESERVOIR LOW LEVEL, FLIGHT LANDED UNEVENTFULLY.  CORRECTED BY REPLACING PTU MANIFOLD CHECK VALVE.
